# SDR IXXA09SMN007S

- Difficulty date: January 21, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 82,730 hours, 25,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Part time: 82,730 hours, 25,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE RIGHT SIDE EXTERNAL SKIN CRACKED AT STATION 1586.000 LONGERON 15-16 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA. FABRICATED REPAIR DOUBLERS, INTERNAL FINGER DOUBLERS, AND FILLER.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 53-2-1 FIGURE 7 TR 53-203 DATED 01/21/08, SRM 51-1-21, SRM 53-5-2 FIGURE 1 ITEM "D", DC8 SRM 51-1-8B, SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.
